Elementary equivalence of lattices of subalgebras of free algebras
Algebra i logika, Tome 39 (2000) no. 5, pp. 595-601
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_2000_39_5_a5,
author = {A. G. Pinus and H. Rose},
title = {Elementary equivalence of lattices of subalgebras of free algebras},
journal = {Algebra i logika},
pages = {595--601},
year = {2000},
volume = {39},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2000_39_5_a5/}
}
A. G. Pinus; H. Rose. Elementary equivalence of lattices of subalgebras of free algebras. Algebra i logika, Tome 39 (2000) no. 5, pp. 595-601. http://geodesic.mathdoc.fr/item/AL_2000_39_5_a5/